Thunderstorm Wind, Midland
- When
- September 3, 9:40 AM EST
- Where
- Midland County, Midland
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.620, -84.230
Numerous trees and powerlines reported down.
In the late afternoon and evening of September 3, 2011 several thunderstorms fired up ahead of a cold front that was draped across lower Michigan. Outflow boundaries from previous storms in the day provided the lift required to set these storms in motion.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
In the late afternoon and evening of September 3, 2011 several thunderstorms fired up ahead of a cold front that was draped across lower Michigan. Outflow boundaries from previous storms in the day provided the lift required to set these storms in motion. Many areas saw brief heavy downpours, but the areas hardest hit with strong winds and hail were along I-94 from Ann Arbor to downtown Detroit, and from Huntington Woods to Madison Heights. About 100,000 DTE customers lost power due to the storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Sep 3, 9:36 AM EST, 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1036 AM EDT SAT SEP 3 2011 .UPDATE... SMALL FORWARD PROPAGATING MCS ANCHORED WITHIN A CORRIDOR OF MODERATE/SLIGHTLY ELEVATED INSTABILITY AND STEEP MID LEVEL LAPSE RATES WILL CONTINUE TO IMPACT THE SAGINAW VALLEY/NORTHERN THUMB REGION OVER THE NEXT COUPLE OF HOURS. IMPRESSIVE COLD POOL EMANATING SOUTH OF THIS COMPLEX REMAINS WELL DEFINED AS IT MOVES EAST THROUGH CENTRAL LOWER MI. TRANSLATING THIS LINE EASTWARD WITH TIME BRINGS IT THROUGH MOST OF SOUTHEAST MICHIGAN BETWEEN 15-17Z. LITTLE INDICATION THUS FAR PER LATEST RADAR/SATELLITE TRENDS THAT CONVECTIVE INITIATION IS IMMINENT. HOWEVER...SHOULD ENOUGH CONVERGENCE EXIST TO CLEAR A WEAKENING 900-800 MB CAP...THE POTENTIAL REMAINS FOR SOME DEVELOPMENT ON THE SOUTHERN FLANK OF THE ONGOING CONVECTION /MAINLY WITHIN THE I-69 AND M-59 CORRIDORS/. OTHERWISE...THUNDERSTORM POTENTIAL WILL LIKELY BE DEFINED BY HOW UPSTREAM DIURNAL CONVECTION EVENTUALLY EVOLVES AND PROPAGATES EAST-NORTHEAST THROUGH THE PEAK HEATING CYCLE. THIS MAY VERY WELL COME FROM THE ONGOING ACTIVITY NOW SLIDING THROUGH EASTERN IA/NORTHWEST IL. THE RESIDUAL CAPPING ALONE APPEARS SUFFICIENT IN LARGELY SUPPRESSING ANY FREE CONVECTIVE PROCESS LOCALLY THROUGH 20-21Z. BEYOND THIS...WINDOW OF OPPORTUNITY DOES EXIST /21Z-04Z/ FOR CONVECTION GROWING UPSCALE TO IMPACT A PORTION OF THE AREA. SUFFICIENT DEEP LAYER SHEAR WORKING INTO A MODERATELY UNSTABLE ENVIRONMENT WOULD ENSURE FAVORABLE AMBIENT CONDITIONS EXIST TO SUSTAIN ORGANIZED STRUCTURES AND BRING A SEVERE WIND/HAIL THREAT DURING THIS TIME. && .AVIATION...ISSUED 657 AM EDT SAT SEP 3 2011 //DISCUSSION... SHOWERS AND THUNDERSTORMS NOW MOVING INTO SOUTH-CENTRAL LAKE MICHIGAN SHOULD CONTINUE TO TRACK TO THE EAST-NORTHEAST THIS MORNING. ALTHOUGH THE MAIN COMPLEX IS WEAKENING...ADDITIONAL REDEVELOPMENT OF THUNDERSTORMS LOOKS LIKELY. CHANCES APPEAR GOOD THAT SOME OF THESE STORMS MAY IMPACT MBS THIS MORNING...POSSIBLY FNT. ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS IOWA AND WISCONSIN TODAY SHOULD MOVE EAST ALONG A STATIONARY FRONT DRAPED OVER SOUTHERN MICHIGAN. SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO BECOME MORE WIDESPREAD TONIGHT IN ADVANCE OF A STRONG COLD FRONT. FOR DTW...VISIBILITIES IN THE FOG/HAZE SHOULD IMPROVE ABOVE 6SM WITHIN THE FIRST COUPLE OF HOURS OF TAF ISSUANCE. THE ATMOSPHERE OVER METRO DETROIT WILL LIKELY REMAIN CAPPED THROUGH EARLY AFTERNOON...THUS INHIBITING THUNDERSTORM DEVELOPMENT. INCREASING INSTABILITY LATER IN THE DAY ALONG WITH THE POTENTIAL FOR THUNDERSTORMS TO TRACK IN FROM THE WEST WILL INCREASE THE CHANCES FOR THUNDERSTORMS AFTER 20Z. //DTW THRESHOLD THREATS... * MEDIUM CONFIDENCE ON THUNDERSTORM POTENTIAL BUT LOW CONFIDENCE ON TIMING THIS AFTERNOON AND TONIGHT. && .PREV DISCUSSION...ISSUED 301 AM EDT SAT SEP 3 2011 SHORT TERM...TODAY AND TONIGHT A DEEPENING LONG WAVE TROUGH NOW ROTATING INTO NORTH DAKOTA IS FORECAST TO ADVANCE INTO THE UPPER MIDWEST/WESTERN GREAT LAKES TONIGHT CAUSING FAIRLY DECENT MID LEVEL HEIGHT FALLS ACROSS LOWER MI. IN THE MEANTIME...THE FORECAST ACROSS SE MI WILL RELY MORE HEAVILY ON THE MESO SCALE. THE 06Z SURFACE ANALYSIS SHOWS A STATIONARY FRONT DRAPED ACROSS CENTRAL LOWER MI WITH A WELL PRONOUNCED TROUGH OVER METRO DETROIT. THE ATMOSPHERE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA REMAINS STRONGLY CAPPED COURTESY OF THE MID LEVEL RIDGE AXIS EXTENDING FROM THE OHIO VALLEY INTO THE EASTERN GREAT LAKES. SO FAR THERE HAS JUST BEEN SOME LIGHT SHOWERS THAT HAVE BEEN ABLE TO DEVELOP ACROSS THE TRI CITIES AND THUMB REGION ALONG AN AXIS OF MUCH HIGHER MID LEVEL MOISTURE SINCE MID LEVEL LAPSE RATES ARE NOT TOO TERRIBLY STEEP. IT APPEARS FROM RADAR/SATELLITE COMPOSITE THAT THERE AT LEAST A COUPLE CONVECTIVELY INDUCED SHORT WAVES OVER IOWA AND SW WISCONSIN. THESE WAVES SHOULD ADVANCE E-NE INTO NRN AND CENTRAL LOWER MI TODAY AND WILL BE THE MAIN FOCUS FOR THUNDERSTORMS ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA AS CONVERGENCE ALONG THE WEAK STATIONARY FRONT IS NOT EXPECTED TO BE VERY DEEP. THERE IS A CHANCE THAT ADDITIONAL CONVECTIVE DEVELOPMENT UPSTREAM WILL PUSH EASTWARD INTO SRN MI LATER IN THE DAY. INCREASING DIURNAL INSTABILITY AND A WEAKENING CAP WILL TRANSLATE TO BETTER CONVECTIVE POTENTIAL ACROSS THE SOUTHERN HALF OF THE FORECAST AREA LATE TODAY. THERE WILL BE A FAIRLY TIGHT TEMPERATURE GRADIENT ACROSS SE MI THIS AFTERNOON AS THICK MID CLOUDS WILL SUPPRESS THE DEGREE OF HEATING ACROSS THE TRI CITIES AND THUMB. MEANWHILE...FARTHER SOUTH HIGHS SHOULD RISE INTO THE UPPER 80S TO LOWER 90S. MOISTURE POOLING ALONG THE STATIONARY FRONT SHOULD KEEP SFC DEWPOINTS NEAR 70. 0-1KM ML CAPE IS THEN FORECAST TO INCREASE TO 2K J/KG ACROSS THE SRN HALF OF SE MI AND UP TO 1200 J/KG FARTHER NORTH. STRENGTHENING DEEP LAYER SHEAR AND CYCLONIC CURVATURE IN THE LOWEST 3KM WILL POSE THE RISK OF SEVERE WEATHER...WITH CONVECTIVE MODES LIKELY BEING BOTH LINEAR AND SUPER CELLULAR. THE SEVERE POTENTIAL MAY ACTUALLY LAST WELL INTO THE NIGHT IF THERE IS MINIMAL CONVECTION DURING THE AFTERNOON AND EVENING. LOWER TROPOSPHERIC FRONTOGENESIS IS FORECAST TO INCREASE ALONG A SFC COLD FRONT ADVANCING OVER LOWER MI TONIGHT. THIS WILL OCCUR WITHIN THE ENTRANCE REGION OF A STRENGTHENING UPPER LEVEL JET STREAK. THIS FORCING WILL INTERACT WITH FAIRLY DEEP MOISTURE OVER SE MI /PRECIPITABLE WATER AROUND 1.8 INCHES/ TO WARRANT FAIRLY HIGH CHANCES OF SHOWERS AND THUNDERSTORMS TONIGHT. LONG TERM... THE UPPER LEVEL TROUGH OVER THE WESTERN GREAT LAKES ON SUNDAY IS FORECASTED TO DIG EVEN FARTHER SOUTH...WITH 500 MB JET CORE/SHORTWAVE AT THE BASE OF THE TROUGH EXTENDING INTO IOWA AND TRACKING SLOWER. THE TROUGH AXIS IS ALSO NOW MORE NEUTRAL ORIENTATED. MID LEVEL FGEN SUNDAY MORNING IS IMPRESSIVE (SEE GEM 700 MB FGEN)...AND THIS ENHANCED ASCENT SHOULD BE SUFFICIENT FOR SHOWERS AND POSSIBLE THUNDERSTORMS (MAINLY SOUTHEASTERN AREAS) BEFORE DRY SLOT WORKS IN LATE IN THE DAY. STILL LOOKING AT SOME SCATTERED SPRINKLES/LIGHT RAIN SHOWERS ON MONDAY AS THE TROUGH AXIS PROGGED TO MOVE THROUGH DURING THE DAY. CONVECTIVE DEPTHS/EQL ABOVE THE BOUNDARY LAYER LOOK TO BE AROUND 5000 FEET...PER NAM SOUNDINGS. ANY MODIFICATIONS TO INHERITED TEMPERATURES WERE MARGINAL BASED ON LATEST GUIDANCE. WILL HAVE TO MONITOR THE MOISTURE/REMNANTS OF TS LEE FOR TUESDAY/WEDNESDAY...BUT 00Z GFS/EUROPEAN SHOW EXPANSIVE HIGH PRESSURE IN CONTROL OF THE GREAT LAKES REGION...WITH TEMPERATURES SLOWLY REBOUNDING TO NORMAL VALUES. MARINE... A WEAK GRADIENT WILL LEAD TO LIGHT WINDS ACROSS THE LAKES TODAY. DEEPENING LOW PRESSURE IS FORECAST TO TRACK ACROSS UPPER MICHIGAN TONIGHT...SENDING A COLD FRONT THROUGH THE REGION EARLY SUNDAY. NORTHWESTERLY WINDS WILL INCREASE SUNDAY INTO MONDAY BEHIND THIS FRONT AS COOLER AIR ADVANCES INTO THE REGION. THIS MAY LEAD TO SMALL CRAFT ADVISORY CONDITIONS ON MONDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && UPDATE.......MR AVIATION.....SC SHORT TERM...SC LONG TERM....SF MARINE.......SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 743 AM EDT SAT SEP 3 2011 LHZ421-422-441>443-MIZ047>049-053>055-060>063-041145- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI-MIDLAND-BAY-HURON-SAGINAW-TUSCOLA- SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- 743 AM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 2 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL TO ONE INCH IN DIAMETER. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL PRODUCE TORRENTIAL RAINFALL. THERE IS A CHANCE OF SOME LOCALIZED FLOODING TODAY AND TONIGHT... ESPECIALLY IN MORE URBANIZED AREAS. THUNDERSTORMS WILL DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT TODAY. THE CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING INTO TONIGHT IN ADVANCE OF A SLOW MOVING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AS THE COLD FRONT SLIDES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION HAS ALREADY OCCURRED. LCZ422-423-460-LEZ444-MIZ068>070-075-076-082-083-041145- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 743 AM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...BECOMING MORE NUMEROUS THIS EVENING AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 4 PM AND 2 AM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL PRODUCE TORRENTIAL RAINFALL. THERE IS A CHANCE OF SOME LOCALIZED FLOODING TODAY AND TONIGHT... ESPECIALLY IN MORE URBANIZED AREAS. THUNDERSTORMS WILL DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT TODAY. THE CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING INTO TONIGHT IN ADVANCE OF A SLOW MOVING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AS THE COLD FRONT SLIDES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. LHZ361>363-462>464-041145- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 743 AM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...BECOMING MORE NUMEROUS THIS EVENING AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 4 PM AND 2 AM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL PRODUCE TORRENTIAL RAINFALL. THUNDERSTORMS WILL DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT TODAY. THE CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING INTO TONIGHT IN ADVANCE OF A SLOW MOVING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AS THE COLD FRONT SLIDES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 852 AM EDT SAT SEP 3 2011 MIZ047-031345- MIDLAND- 852 AM EDT SAT SEP 3 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 850 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF SANFORD...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... OIL CITY BY 900 AM EDT... SANFORD BY 925 AM EDT... MIDLAND BY 935 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 904 AM EDT SAT SEP 3 2011 MIZ054-031345- TUSCOLA- 904 AM EDT SAT SEP 3 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEAST TUSCOLA COUNTY...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... KINGSTON BY 925 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 940 AM EDT SAT SEP 3 2011 MIZ047-048-053-031445- BAY-MIDLAND-SAGINAW- 940 AM EDT SAT SEP 3 2011 ...SPECIAL WEATHER STATEMENT... AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDLAND...MOVING EAST AT 30 MPH. WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FREELAND BY 950 AM EDT... AUBURN BY 955 AM EDT... KAWKAWLIN BY 1005 AM EDT... BAY CITY BY 1010 AM EDT... ESSEXVILLE BY 1015 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MANN
The Detroit radar (KDTX), 119 km away, was scanning. The volume nearest the first event began at 14:38 UTC.
15 thunderstorm wind. Local standard time, as filed.
Numerous trees and powerlines reported down.
Powerlines were reported down.
Powerlines reported blown down.
A tree was reported blown down.
Wind damage reported to structures at the River Rouge Days Festival, minor injuries occurred. Multiple trees and festival tents blown down.
A tree was reported blown down.
Numerous trees and tree limbs reported down, along with powerlines.
A large tree was reported blown down.
A 4 inch diameter tree limb was reported down.
A 8 inch diameter tree was reported down.
Numerous trees and large tree limbs down along a 2 mile swath.
Numerous trees reported down.
Trees and large limbs reported down.
Trees and powerlines reported down in Ira Township, some of which fell onto houses.
Trees reported down in Oregon Township.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, September 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347378, 347379, 347381, 349017, 347388, 349019, 347382, 347384, 347383, 347386, 347392, 349020, 349021, 347391, 347389.